List of citations in Numdam for : On the differential equations satisfied by period matrices

Publications Mathématiques de l'IHÉS, Volume 35 (1968), pp. 71-106.

Annales de l'Institut Fourier, Volume 72 (2022) no. 2, pp. 727-770.

Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), pp. 37-57.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 24 (1991) no. 5, pp. 575-604.

Compositio Mathematica, Volume 76 (1990) no. 1-2, pp. 203-242.

Introductions aux cohomologies p-adiques, Mémoires de la Société Mathématique de France, Serie 2, no. 23 (1986), pp. 33-59.

Introductions aux cohomologies p-adiques, Mémoires de la Société Mathématique de France, Serie 2, no. 23 (1986), pp. 61-105.

Groupe de travail d'analyse ultramétrique, Volume 12 (1984-1985) no. 1, Talk no. 13, 12 p.

Cohomologie p-adique, Astérisque, no. 119-120 (1984), pp. 17-49.

Groupe de travail d'analyse ultramétrique, Volume 10 (1982-1983) no. 1, Talk no. 3, 10 p.

Compositio Mathematica, Volume 40 (1980) no. 1, pp. 3-33.

Groupe de travail d'analyse ultramétrique, Volume 5 (1977-1978), Talk no. 12, 9 p.

Séminaire Bourbaki : vol. 1971/72, exposés 400-417, Séminaire Bourbaki, no. 14 (1973), Talk no. 409, 34 p.


Publications Mathématiques de l'IHÉS, Volume 37 (1969), pp. 27-115.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 2 (1969) no. 4, pp. 583-598.